# SDR 2016FA0000269

- Difficulty date: May 20, 2016
- Submitted: June 3, 2016
- Operation: General aviation
- Aircraft: N9972V
- Make and model: Cessna 172M
- Aircraft serial: 17264590
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING AN ANNUAL INSPECTION, THE PILOT AND CO-PILOT INTERIOR KICK PANELS WERE REMOVED.  CORROSION WAS DISCOVERED BETWEEN THE SOUNDPROOFING POLYMERIC SHEETS AND THE SKIN, WHERE AS THE AREA AROUND THESE ITEMS WAS NOT SUBJECT TO CORROSION.  THE MATERIAL OF THE SHEETS THEMSELVES, OR THE ADHESIVE UTILIZED IN THEIR INSTALLATION, IS THE SUSPECTED CAUSE FOR EITHER CAUSING THE CORROSION THEMSELVES, OR ALLOWING FOR THE ACCUMULATION OF MOISTURE.
